MathSciNet Relay Station
MathSciNet bibliographic data
MR2839445 42B25 (60J35)
Maas, Jan; van Neerven, Jan; Portal, Pierre Conical square functions and non-tangential maximal functions with respect to the Gaussian measure. Publ. Mat. 55 (2011), no. 2, 313–341.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement